MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of clinical psychiatry · 1985

Erythema multiforme associated with trazodone therapy: case report.

Ford H E, Jenike M A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 63-year-old woman with treatment-resistant depression was started on trazodone and subsequently developed erythema multiforme (EM), with lesions predominant on the distal parts of the limbs and involvement of the hands and feet, as well as her palms and soles. The patient's treatment course and subsequent remission are described. It is suggested that trazodone therapy be discontinued immediately upon notice of EM. This patient was also taking lithium, which has not been implicated in erythema multiforme.

Для цитирования: Ford H E, Jenike M A. Erythema multiforme associated with trazodone therapy: case report.. The Journal of clinical psychiatry. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.